# SDR CALA2013102992478

- Difficulty date: October 27, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 87,674 hours, 13,909 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Magnet
- Condition: Defective
- Location: Refuel Panel
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO A REPORT AFTER AIRCRAFT DEPARTURE, NEED MAINT TO DETERMINE IF REFUELING PANEL OPERATION IS NORMAL.  MAY HAVE PROBLEM WITH PROX SENSOR ON DOOR.  CHANGED MAGNET ASSEMBLY ALL FUNCTIONED NORMAL AT THIS TIME.
